| Model Number |
UL-215 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, following an open laparoscopic anastomosis procedure, the doctor informed that the patient had a leak that resulted in a stricture.